# SDR 98ZZZX4063

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7570X
- Make and model: Cessna 172B
- Aircraft serial: 17248070
- System (JASC): 5751 · Ailerons
- Part: Rivets
- Part number: 0523800
- Condition: Corroded
- Location: Balance Weight
- Part time: 3,710 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AILERON BALANCE WEIGHTS WERE OBSERVED TO HAVE SEVERAL RIVET HEADS POPPED.  FURTHER RIVETS COULD BE POPPED BY HAND (HEADS POPPING OFF).  THE RIVET CORROSION WAS NOT VISIBLE FROM UNDER/AROUND HEADS.
